# SDR HYIA201205170002

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 29,612 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Cap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, DAMAGE WAS FOUND ON THE AFT CARRY THRU SPAR ASSY.  DAMAGE INCLUDES UPPER SPAR WEB FLANGE CRACKS AND MISSING MATERIAL, CRACK STOP DRILL DAMAGE TO UPPER SPAR CAP, AND IMPROPERLY DRILLED HOLES THAT PENETRATE THE SPAR CAP VERTICAL FLANGES AND BULK UPPER SECTION OF UPPER SPAR CAP. UPON FINDING DAMAGE, A WO WAS OPENED WITH MRO WHO IN TERM SUBMITTED AN ENGINEERING REQUEST.  ENGINEERING HAS BEEN RECEIVED AND REPAIRS ARE IN PROCESS.
